# SDR AALA20170423002

- Difficulty date: April 24, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 62,281 hours, 7,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: MS24266R16B24SN
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWER SUPPLY M33096 CONNECTOR PIN NR 12 IS PUSHED BACK.  REMOVED AND REPLACED THE CONNECTOR IAW SWPM 20-61-11 AND WDM 33-51-14/-18/-22/-32/-52/-63.  OPERATIONAL CHECKED GOOD.,
